zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theory in cone metric spaces obtained via the scalarization method. (English) Zbl 1197.54055
Summary: Motivated by the scalarization method in vector optimization theory, we take a new approach to fixed point theory on cone metric spaces. By using our method, we prove some fixed point theorems and several common fixed point theorems on cone metric spaces in which the cone need not be normal. Our results improve and generalize many well-known results from the literature.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
65J15Equations with nonlinear operators (numerical methods)
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Huang, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[2]Chen, G. Y.; Huang, X. X.; Hou, S. H.: General Ekeland’s variational principle for set-valued mappings, J. optim. Theory appl. 106, No. 1, 151-164 (2000) · Zbl 1042.90036 · doi:10.1023/A:1004663208905
[3]Abbas, M.; Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. Anal. appl. 341, 416-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[4]Abbas, M.; Rhoades, B. E.: Fixed and periodic point results in cone metric spaces, Appl. math. Lett. 22, 511-515 (2009) · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[5]Arshad, M.; Azam, A.; Beg, I.: Common fixed points of two maps in cone metric spaces, Rend. circ. Mat. Palermo 57, 433-441 (2008) · Zbl 1197.54056 · doi:10.1007/s12215-008-0032-5
[6]Das, K. M.; Naik, K. V.: Common fixed point theorems for commuting maps on a metric space, Proc. amer. Math. soc. 77, No. 3, 369-373 (1979) · Zbl 0418.54025 · doi:10.2307/2042188
[7]Di Bari, C.; Vetro, P.: φ-pairs and common fixed points in cone metric spaces, Rend circ. Mat. Palermo 57, 279-285 (2008) · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[8]Di Bari, C.; Vetro, P.: Weakly φ-pairs and common fixed points in cone metric spaces, Rend circ. Mat. Palermo 58, 125-132 (2009) · Zbl 1197.54060 · doi:10.1007/s12215-009-0012-4
[9]Ilić, D.; Rakočević, V.: Quasi-contraction on a cone metric space, Appl. math. Lett. 22, No. 5, 728-731 (2009) · Zbl 1179.54060 · doi:10.1016/j.aml.2008.08.011
[10]P. Raja, M. Vaezpour, Some extensions of Banach’s contraction principle in complete cone metric spaces, Fixed Point Theory Appl., Vol. 2008, 11 pages, Article ID 768294. · Zbl 1148.54339 · doi:10.1155/2008/768294
[11]Wardowski, D.: Endpoints and fixed points of set-valued contractions in cone metric spaces, Nonlinear anal. 71, 512-516 (2009) · Zbl 1169.54023 · doi:10.1016/j.na.2008.10.089
[12]Rezapour, Sh.; Hamlbarani, R.: Some notes on the paper ”cone metric spaces and fixed point theorems of contractive mappings”, J. math. Anal. appl. 345, 719-724 (2008) · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[13]Arshad, M.; Azam, A.; Verto, P.: Some common fixed point results in cone metric spaces, Fixed point theory appl. 2009 (2009)
[14]Jungck, G.; Radenović, S.; Radojević, S.; Rakočević, V.: Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed point theory appl. 2009 (2009) · Zbl 1190.54032 · doi:10.1155/2009/643840
[15]Ilić, D.; Rakočević, V.: Common fixed points for maps on cone metric space, J. math. Anal. appl. 341, 876-882 (2008) · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[16]Geraghty, M. A.: On contractive mappings, Proc. amer. Math. soc. 40, 604-608 (1973) · Zbl 0245.54027 · doi:10.2307/2039421
[17]Jameson, G.: Ordered linear spaces, Lecture notes in mathematics 141 (1970) · Zbl 0196.13401
[18]Jeyakumar, V.; Oettli, W.; Natividad, M.: A solvability theorem or a class of quasiconvex mappings with applications to optimization, J. math. Anal. appl. 179, No. 2, 537-546 (1993) · Zbl 0791.46002 · doi:10.1006/jmaa.1993.1368
[19]Ćirić, Lj.B.: A generalization of Banach’s contraction principle, Proc. amer. Math. soc. 45, 267-273 (1975) · Zbl 0291.54056 · doi:10.2307/2040075
[20]Aamri, M.; El Moutawakil, D.: Some new fixed point theorems under strict contractive conditions, J. math. Anal. appl. 270, 181-188 (2002) · Zbl 1008.54030 · doi:10.1016/S0022-247X(02)00059-8
[21]Imdad, M.; Ali, Javid: Jungck’s common fixed point theorem and E. A. property, Acta math. Appl. sin., engl. Ser. 24, No. 1, 87-94 (2008) · Zbl 1158.54021 · doi:10.1007/s10114-007-0990-0